# SDR IPXA2015082792799

- Difficulty date: August 19, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B7377413620490
- Condition: Cracked
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN SEAT TRACK ADAPTER FR37 LT IS CRACKED.  REPLACED SEAT TRACK ADAPTER IAW SRM 51-40-21.
